# SDR HEEA078808

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,541 hours
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 23054164
- Part serial: A178
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR PICKUP CAUSING NP1, NP1 RATE, OS, NPOS AND NPD FAULTS TO FADED SYSTEM. REPLACED WITH SERVICEABLE SENSOR PICKUP ASSY.
